Does cymbalta (duloxetine) make you gain weight?

It Can. Cymbalta, (duloxetine) like many other medications, does have weight gain as a side effect. Often it is a direct side effect of the medication itself but it can also be because of increased appetite or decreased metabolism. Regardless, the short answer is yes, it can.
Cymbalta (duloxetine) Been reported but not common and is dose-related and only minimal.

Related Questions

Since I started cymbalta (duloxetine) I've gained 40ibs and my weights stays around 142-145 no matter what. What can I do to drop the weight?

Weight increase? Unfortunately the majority of medications we take for mood symptoms can cause weight increase , we take them because we need them .However, I have seen some people gaining more than 30 lb while others on the same medication has gained only 5 lb. It depend on what we eat , how much we eat and how much we exersize. Read more...

I gained weight while taking cymbalta (duloxetine).How long will it take for medication to completely leave my system. So I can start losing the weight.

Cymbalta (duloxetine) weight gain. Cymbalta (duloxetine) can cause weight gain in several different ways. It can increase your appetite, reduce your sense of satiety when you eat, induce sedation you then attempt to manage by eating more, or improve a depression that caused you to initially lose weight. Your weight loss will depend on why you gained weight. For example, if it was from battling sedation, you can begin to lose weight immediately. Read more...

Can I take Cymbalta (duloxetine) 60 every other day to quit? I can't afford more and still have 60mg capsules. It makes you gain weight and feel un interested! Tx

Cymbalta (duloxetine) I understand your concern. Cymbalta is used to treat Major Depression and Anxiety. It can cause feeling uninterested and weight gain. If it has not helped you with depression, discuss with your Psychiatrist to decrease it gradually from 60mg/day to 40mg/day; have Therapy. Observe for any withdrawal symptoms, if none, decrease the dose again; continue Therapy. Focus on Achievements in your Life! Read more...

Gained 20 pounds on Lexapro in 3 months in spite of diet/exercise...dr says Cymbalta (duloxetine) more weight neutral is this accurate?

Agree. Literature supports Cymbalta (duloxetine) as less likely to cause weight gain. That said, everyone responds somewhat differently. Weight gain from Lexapro is typically gradual and reversible. Keep exercising and eating healthy foods. Hope you do well on Cymbalta (duloxetine). Read more...

Does cymbalta (duloxetine) cause weight gain?

Weightgain. Weight gain is listed as one of the side effects of Cymbalta (duloxetine). Consult with your physician to address weight gain and if it is related directly to your medications. Read more...

Does urinary retention from cymbalta (duloxetine) go away and am I likely to gain a lot of weight?

Possibly. Cymbalta (duloxetine) usually does not cause urinary retention. If you are retaining urine, you need to see a urologist for an exam and they may need to do a test called urodynamics to figure out why you are retaining urine. Read more...

Does cymbalta (duloxetine) 6o mg cause weight gain? I have been taking it ten years, but have also gone through menopause. Would a lower dose help me to lose?

Probably too risky. B"sd weight gain is a complex thing: with cymbalta (duloxetine) "patients had a small weight loss early in treatment, returned to baseline weight in succeeding weeks, and had a mean weight increase of 2.1 kg .. after 52 weeks of treatment." Cymbalta 60 mg is effective for major depressive disorder - lowering or stopping would invite severe relapse. Entrust yourself to an accomplished psychiatrist. Read more...